# SDR CALA0400628

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 55,363 hours, 26,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 9911596505
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BULKHEAD BEAM WEB CORRODED AT STA 110, S30L.  THE BEAM WEB WAS REPAIRED IAW ECRA 5310-04387.
